Aug 24, 2008 - 9:37 pm
I am 55 and was diagnosed with Stage 3 C ovarian cancer a year and a half ago. They took everything they could in my abdominal cavity during 7 hours of surgery. I received the standard chemo combination once every three weeks for a total of 6. I thought I was doing well until my one year checkup where the doctor found a new tumor plus spots on my liver and else where. I am back in chemo. They are using Doxil this time. About 4 days after treatment I am totally wiped out for two days and they gradually get stronger again. Because Doxil makes skin sensitive to sunlight I wear sunscream most of the time and have had no major skin problems.
Mouth sores are uncomfortable problem. After the first couple of treatments I had a sore tongue and that was about it. Mouth sores developed later and have increasingly worsened. I have multiple canker sores and a sore tongue. The doctor said there is very little he can do about my mouth pain. I am using mouth wash and some over the counter numbing medicine. Neither of those things helps for very long. Does anyone have any suggestions to ease my mouth pain? I would be very appreciative of any suggestions anyone has. Thank you
We did get good news at my last checkup. A scan showed the tumor and spots on my liver and elsewhere have decreased in size. They are continuing the Doxil for at least another 3 months.
In peace, Zenkitty